International Journal of Mathematics and Mathematical Sciences
Volume 2 (1979), Issue 1, Pages 103-110

Isomorphs of a class of Queueing systems

A. Ghosal1 and Sudhir Madan2

1Operational Research group, CSIR, New Delhi, India
2University of Delhi, India

Received 1 September 1978

Copyright © 1979 A. Ghosal and Sudhir Madan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Restricted isomorphism between two queueing systems implies that they have equivalent distribution function for at least one (but not all) output elements (e.g. waiting time, queue size, idle time, etc.). Quasi-isomorphism implies an approximate equivalence. Most of the single-server queueing systems can be approximated by a quasi-isomorphic system which has a gamma inter-arrival and gamma service distributions (Ep/Eq/1).

This paper deals with the derivation of simpler isomorphs (in quasi-restricted sense) for such gamma-gamma (Ep/Eq/1) systems.